[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPk] more warnings re the "glitazones"



http://www.diabetesincontrol.com/issue177/item1.shtml

Thiazolidinediones Linked to Congestive Heart Failure and Pulmonary
Edema

Thiazolidinediones can cause or exacerbate heart failure and
pulmonary oedema, and should be avoided in patients with left
ventricular dysfunction or chronic renal insufficiency, according
to the conclusion of a new report


 If you want, you can read the full article at the url above. These
drugs
 can be really nasty if helping some. There is big business at play
here and
we must be
really vigilant.

Rhoda
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org